Stomach or abdominal pain is the pain felt between the chest and pelvic regions. Constipation, diarrhea, gastroenteritis (stomach flu), stress, acid reflux, and vomiting are some of the causes of stomach pain. Severe stomach pain is seen in appendicitis, gallbladder stone, and kidney stones.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Please suggest treatment for stomach pain and loose stools.
Query: Hi doctor, I am female. My age is 36, and my height is 5 feet, my weight is 147 pounds. I have a stomach ache since yesterday. When I woke up, I started to feel uncomfortable in my stomach. Then I went to the bathroom. My stool was like Cerelac. Then the whole day, my stomach was aching. I could no... Read Full »
Answer: Hello, Welcome to icliniq.com. Was the pain like a spasm? Well, you may have a brief episode of acute gastroenteritis, probably secondary to eating some foods with unhygienic nature. The best way is to keep yourself hydrated with an Oral rehydration solution (ORS). Take one sachet of ORS and mix i... Read Full »
Why is there pain and swelling in the stomach?
Query: Hi doctor, I am a 35-year-old male with a weight of 90 kg and a height of 5.10 feet. I have an issue with swelling in the stomach for the past two days and have pain on the sides. I am not able to breathe smoothly. I also get pain while pressing it so that I cannot stand and sit properly. I current... Read Full »
Answer: Hello, Welcome to icliniq.com. Well, it seems to be due to gastritis. Given your weight and use of Nexpro (Esomeprazole), a proton pump inhibitor tends to cause bacterial overgrowth in the small bowel and gaseous symptoms. You can try, Tablet Itopride SR 150 mg half an hour before meals. And try... Read Full »
Can stress worsen heartburn and stomach ache?
Query: Hi doctor, I have had stomach issues for over 15 years. I have taken some form of Omeprazole (Esomeprazole, Pantropazole, Omeprazole) 5 times a week for all those years. My heartburn and stomach "ache" have gotten much worse recently. I have been going through immense financial stress (primarily, ... Read Full »
Answer: Hello, Welcome to icliniq.com. Well I can understand your situation and reason for you being upset. It seems that you have GERD (gastroesophageal reflux disease). And the first line treatment for GERD is acid suppressant medications, which you are already taking. You can simply increase the dose o... Read Full »
Please suggest medicines based on the endoscopy report.
Query: Hi doctor, I am a patient having a chronic liver disease with HCC. Currently, I am taking Novidat 500 mg for five days, Spasfon, Risek 500 mg for 14 days and Uroso 250 mg for 14 days. Even after taking these medicines, I still have pain in my stomach. There is no benefit. My endoscopy reports show ... Read Full »
Answer: Hi, Welcome to icliniq.com. From your description, HCC (hepatocellular carcinoma) causes stomach pain in you. It occurs when you have significant necrosis within the center of HCC with the presence of vascular or capsular involvement. I suggest you do a complete CT (computed tomography) scan with ... Read Full »
Why do I have stomach discomfort?
Query: Hello doctor, I am a 27-year-old male. I have a strange feeling on my right side and it all started right after i ate and drank a lot. And sometimes my colon feels like it is twitching when I eat something, but not all the time. Also, when I move, I can feel a sharp pain in my right upper back. My ... Read Full »
Answer: Hello, Welcome to icliniq.com. I can understand you must be anxious about your recent symptoms. Drinking alcohol mainly causes this trouble. Alcohol is a carbohydrate basically and produces gases after its intake. Otherwise, your symptoms are general and can occur to anybody and do not point to... Read Full »
I suffer from agoraphobia, and my abnormal bowel movements, loose stools, and stomach pain have worsened. Please help.
Query: Hi doctor, I suffer from agoraphobia, and getting out is difficult for me, but my stomach problems have worsened this condition. It has now got to the point that I am scared to eat anything hours before I go out as I am so concerned about losing control of my bowels with diarrhea (which has happened... Read Full »
Answer: Hello, Welcome to icliniq.com. I went through your query and understood your concern. I have seen your reports (attachment removed to protect the patient's identity). So I think a few issues are related to your case. First, I agree with the diagnosis of IBS (irritable bowel syndrome) because you ... Read Full »
Why does my 76-year-old uncle have abdominal pain and severe vomiting despite taking medications?
Query: Hello doctor, My uncle, aged 76 years, had experienced abdominal pain with frequent cramps last evening, possibly due to either indigestion, acidity, or gas. To subside abdominal cramps, I gave him Meftal Spas and Pantop 40 mg, following which he started vomiting. After two to three episodes of vomi... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern. As you have described, your uncle might have got acute gastroenteritis, which means the stomach is upset because of infections. Therefore, the medicines need to be given via intravenous route as through the mouth can cause vomiting. I woul... Read Full »
A stent is placed on my 8-year-old nephew's penis to aid urination. He has stomach pain. What are the reasons?
Query: Hi doctor,A stent is placed on my nephew's penis to aid urination. He has stomach pain. He did a CT scan and took a tablet Dexona. Please help. Read Full »
Answer: Hi, Welcome to icliniq.com. From the reports attached (attachment removed to protect the patient's identity), your nephew's condition indicates tuberculosis of the intestine. I suggest to take a colonoscopy and biopsy for confirmatory diagnosis and treatment. Read Full »
What is the reason for biloma, stomach pain and hard stools post gallbladder removal?
Query: Hello doctor, Before two months, I had my gallbladder removed. Two months after, I had a 9 mm stone lodged. However, this did not resolve the issue. One week ago, they found a biloma however, my surgeon does not think it is a issue though I am experiencing stomach pain and lake stools. His conclusi... Read Full »
Answer: Hello, Welcome to icliniq.com. Well, your surgeon seems to be doing the right things. There are several other reasons to think the alternative diagnosis like peptic ulcer disease, biliary reflux, post cholecystectomy pain, or functional abdominal pain. The factors which predispose you to develop a... Read Full »
Does a hiatus hernia cause ulcer formation in the lower end of the gullet?
Query: Hi doctor, I have a 10 cm hiatus hernia. I have been under a specialist for 12 months now. I had two endoscopic procedures done, one under GA, but my gullet was not opening and was severely inflamed. On the CT scan, it shows a dark shaded area. The consultant could not get to see a closer picture o... Read Full »
Answer: Hi, Welcome to icliniq.com. I want some clarification before I would be able to guide you on what further you should do. TB (total billirubin) is 20. Is it in mmol/liter, or is it mg/dl? It is important. Please upload the liver function test results. I could not find this in your notes nor in the ... Read Full »